# SDR UALA2011020400613

- Difficulty date: February 4, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 47,710 hours, 13,385 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 857
- Condition: Faulty
- Location: Lt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT GENERATOR DRIVE LIGHT INOP.  NO EICAS MESSAGE WHEN GENERATOR DISCONNECTED.   REPLACED LT IDG IAW MM.  GROUND RUN NORMAL.
